| Model Number |
X SERIES |
| Medical Device Problem Codes |
Pacing Problem (1439); Unable to Obtain Readings (1516); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during biomed testing, the device was unable to obtain an ecg signal via electrode pads and displayed a "pace defib device failure" message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical canada's service department and the customer's reports was observed during review of the device activity logs.However, the device was put through extensive testing including full functional testing, ecg, and defib testing without duplicating the report.The processor/bridge/pace board and monitor board were replaced as a precaution.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.